Paul Baginski

Publications and Preprints



An asterisk * indicates an undergraduate author.

  1. (with Scott Chapman, Kathryn McDonald,* and Lara Pudwell*) On Cross Numbers of Minimal Zero Sequences In Certain Cyclic Groups Ars Combin. 70 (2004), 47-60.
  2. A Generalization of a Ramsey-type Theorem on Hypermatchings J. Graph Theory 50 (2005), no. 2, 142-149.
  3. (with Scott Chapman, Matthew T. Holden* and Terri A. Moore*) Asymptotic Elasticity in Atomic Monoids Semigroup Forum 72 (2006), no. 1, 134-142.
  4. (with Scott Chapman, Christopher Crutchfield,* K. Grace Kennedy,* and Matthew Wright*) Elastic Properties and Prime Elements Results Math. 49 (2006), 187-200.
  5. (with Scott Chapman, Natalie Hine,* and João Paixão*) On the Asymptotic Behavior of Unions of Sets of Lengths in Atomic Monoids Involve 1 (2008), No. 1, 101-110.
  6. (with Scott Chapman and George J. Schaeffer*) On the Delta Set of a Singular Arithmetical Congruence Monoid J. Théor. Nombres Bordeaux, 20 (2008), 45-59.
  7. (with Scott Chapman, Ryan Rodriguez,* George J. Schaeffer, and Yiwei She*) On the Delta Set and Catenary Degree of Krull Monoids with Infinite Cyclic Divisor Class Group J. Pure Appl. Alg., 214 (2010) 1334-1339.
  8. (with Ross Kravitz*) A New Characterization of Half-Factorial Krull Monoids J. Algebra Appl. 9 (2010), No. 5, 825--837.
  9. (with Scott Chapman) Factorizations of Algebraic Integers, Block Monoids, and Additive Number Theory Amer. Math. Monthly 118 (2011), No. 10, 901--920. This article has inspired a creative interpretation. An interview with the artist about the sculpture.

  10. (with Tuna Altinel) Definable Envelopes of Nilpotent Subgroups of Groups with Chain Conditions on Centralizers To appear in Proc. Amer. Math. Soc.
  11. (with Scott Chapman) Arithmetic Congruence Monoids: a Survey To appear in Combinatorial and Additive Number Theory: Contributions from CANT 2011. Springer Proceedings in Mathematics & Statistics.
  12. (with Alfred Geroldinger, David Grynkiewicz, and Andreas Philipp) Products of Two Atoms in Krull Monoids and Arithmetical Characterizations of Class Groups To appear in Eur. J. Comb.

Notes and unpublished work

  1. (with Elena Fuchs*) Explicit Formulas for the Modular Equation unpublished notes, 2003.

Technical files

  1. UCThesis. Since there no longer seems to be a central repository with a current LaTeX template for dissertations that works with the updated ucthesis class, I have uploaded my own copy (Spring 2009) with comments explaining some of the fields.

(c) All material accessible through this page is copyright by Paul Baginski and his coauthors. Permission is granted for fair use in personal, noncommercial, and academic projects.

Last updated October 31, 2011.